# SDR SIMA200421903

- Difficulty date: August 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROC - FLT 4399 - CREW FOND THE FORWARD EMERGENCY LIGHTS INOPERATIVE ON THE PREFLIGHT INSPECTION.  REPLACED NR 1 AND PACK NR 2 EMERGENCY BATTERY PACK AND NR 2 EMERGENCY BATTERY CHARGER ASSEMBLY IAW EMB 145MM 33-50-04.  PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM WITH NO DISCREPANCIES NOTED.  A/C RETURNED TO SERVICE.  (M)
